Share:


Some estimates for a special linear difference parabolic equation

    Artūras Štikonas Affiliation

Abstract

The finite‐difference scheme for a special linear parabolic equation is investigated. A priori estimates for such finite‐difference scheme are derived in the difference analogues of norm on Banach function spaces V2 and W 2 2,1.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Štikonas, A. (1997). Some estimates for a special linear difference parabolic equation. Mathematical Modelling and Analysis, 2(1), 152-159. https://doi.org/10.3846/13926292.1997.9637079
Published in Issue
Dec 15, 1997
Abstract Views
322
PDF Downloads
228
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.